<  Back to the Polytechnique Montréal portal

An Optimization Model for the Simultaneous Operational Flight and Pilot Scheduling Problem

M. Stojkovic and François Soumis

Article (2001)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/27025/
Journal Title: Management Science (vol. 47, no. 9)
Publisher: Institute for Operations Research and the Management Sciences
DOI: 10.1287/mnsc.47.9.1290.9780
Official URL: https://doi.org/10.1287/mnsc.47.9.1290.9780
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Stojkovic, M., & Soumis, F. (2001). An Optimization Model for the Simultaneous Operational Flight and Pilot Scheduling Problem. Management Science, 47(9), 1290-1305. https://doi.org/10.1287/mnsc.47.9.1290.9780

Statistics

Dimensions

Repository Staff Only

View Item View Item